Overcoming Diarrhea In Children Aged 15 Months With Body Weight Difficult To Rise?

Tonight .. I want to ask .. I have a boy aged 15 months the last bb 9 kg and from his puppy 4-5 times a day. Can I give zinc syrup or not? Can you give me love? And I also want to provide iron supplements for him because bb drags, eats little and is hard to drink milk, it wants to be breastmilked so that the posture is small and I’m dizzy. What are the iron supplements and how should I give them? I am afraid of stunting … And every time I ask the doctor here what is needed iron splemen is not always necessary. Previously, thank you for helping me with this headache

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
There is a history of diarrhea which is more than two days ago, diarrhea 4-5 times and if it is still diarrhea, then you should consult your family doctor or see a pediatrician. This is because diarrhea has been running for more than two days and diarrhea is still ongoing and experienced by your baby. This if you do not get evaluation and treatment from a doctor will risk causing:
1. dehydration
2. decreased body weight
3. decreased appetite
4. nausea, vomiting
5. the baby's condition is getting weaker
6. life-threatening if diarrhea does not stop and dehydration gets worse
In general, giving zinc can be done with 10 mg per day for 14 days of drinking, but even if your child gets zinc independently, it still needs clinical evaluation related to the condition of pain experienced by your baby. Therefore, clinical evaluation at this time is an important step that can be taken to ensure your baby's clinical condition and subsequent care, treatment and evaluation that can be done by your doctor. This will help prevent unexpected diarrhea complications. Providing fluids and maintaining the body's fluid balance is an initial treatment that needs attention.
while relating to the administration of iron, it is important to ensure that you give an indication of the administration of iron itself. Supplementation does not mean that it is definitely safe, if the dose is given in excess and there are no clear medical indications, it can cause excessive iron in the body, this will interfere with your baby's intestinal contractions and cause the risk of constipation or difficult bowel movements in infants, other than that liver can also occur. If you expect additional iron supplements to help your child's weight, then this is not the optimal solution. It is necessary to know the cause of difficulty drinking, 9kg BB which is in the green line, difficult to drink milk, but want to drink breast milk. If this solution is not found, this will prolong this problem.
Even if your baby still wants to ask for breast milk, then provide quality breast milk to help increase his weight. However, do not give breast milk at the time of feeding the child, this will cause the child does not want to eat because it is full of milk. You can start little by little to wean, so that your baby begins to want to release milk and replace with milk and solid food. Give more time between you and your child, so mealtime, drinking milk is an exciting time for your child.
therefore, iron is not the main solution, because this can cause adverse side effects, except when there are clear indications regarding iron administration.
For the time being, you can focus on your child's diarrhea recovery. Consult with your doctor regarding this diarrhea condition, the doctor will do a physical examination and determine the cause of diarrhea, whether due to stomach disorders, digestive infections, liver disorders, or allergies. The results of the examination will provide a reference for doctors in providing care.
After the diarrhea has recovered, you can continue to consult a pediatrician for growth and development for prevention of stunting and malnutrition. Thus, the doctor can also provide treatment recommendations to familiarize the child with solid foods and milk or help you to wean.
Thus the info we can convey.
thanks.

: by

Related Question

What Effects Do You Experience When Treating Pulmonary TB?

What Effects Do You Experience When Treating Pulmonary TB?

(1 year ago)

Morning, I am in the process of treating pulmonary tuberculosis, it has been running for 5 months, what I am asking is that taking TB medication can affect the skin color change so...

Overcoming A Burning Tongue After Consumption Of Hot Water?

Overcoming A Burning Tongue After Consumption Of Hot Water?

(1 year ago)

I want to ask, did I accidentally drink hot water, then the bottom part of the tongue broke off, and the front tongue was slippery, how do you treat it?...

Lung Cancer?

Lung Cancer?

(1 year ago)

I want to ask if it is during chemotherapy for stage 4 lung cancer when the treatment is for how many hours?...

Leave a Reply

Your email address will not be published. Required fields are marked *